# SDR USAA061140

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 291 S11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 291.5 S11R CRACKED.  FABRICATED NEW WEB AND ATTACH ANGLE IAW SRM 65-45807, DEFECT SIZE: .75 INCH.
